DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/289

Title: Parameteric Instability of Doubly Curved Pannels Subjected to Non-uniform Harmonic Loading
Authors: Sahu, S K
Datta, P K
Issue Date: 2001
Publisher: Elsevier
Citation: Journal of Sound and Vibration, Vol 240, Iss 1, P 117-129
Abstract: The parametric instability characteristics of doubly curved panels subjected to various in-plane static and periodic compressive edge loadings, including partial and concentrated edge loadings are studied using finite element analysis. The first order shear deformation theory is used to model the doubly curved panels, considering the effects of transverse shear deformation and rotary inertia. The theory used is the extension of dynamic, shear deformable theory according to the Sander's first approximation for doubly curved shells, which can be reduced to Love's and Donnell's theories by means of tracers. The effects of static load factor, aspect ratio, radius-to-thickness ratio, shallowness ratio, boundary conditions and the load parameters on the principal instability regions of doubly curved panels are studied in detail using Bolotin's method. Quantitative results are presented to show the effects of shell geometry and load parameters on the stability boundaries. Results for plates a...
Description: Copyright for this article belongs to Elsevier doi:10.1006/jsvi.2000.3187
URI: http://hdl.handle.net/2080/289
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
IJ9_dspace.pdf491KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.


Powered by DSpace Feedback